# SDR DALA2016032602345

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON MAIN CABIN SEAT TRACK, FLOOR SUPPORT BS 1320-1340, LBL 54.5 LOWER SURFACE.  REMOVED SEAT TRACK AT MAIN CABIN SEAT TRACK, BS 1320-1340, LBL 54.5 IAW SRM 51-40-02, FABRICATED NEW SEAT TRACK USING BAC 1520-792, DIM 221" PO 652DL00306 IAW DWG  146N8134, REV AND 146N5120, REV B , INSTALLED NEW SEAT TRACK IAW DWG 146N5120, REV  B AND 146N5134 REV.
